# SDR 3EJA202508150001

- Difficulty date: July 30, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N821JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605008
- Aircraft time: 11,979 hours, 8,277 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unlocked
- Location: Left
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER UNLOCK ILLUMINATED.  PERFORMED OPS TEST OF LH TR, MANIPULATED ALL TR EXPOSED ASSOCIATED WIRING WHILE MONITORING THE UNLOCK LIGHT, PERFORMED GVI OF ALL ASSOCIATED MECHANICAL AND PERFORMED 25 TR CYCLES PER THE TR HYDRAULIC LEAK CHECK WITH NO DEFECTS NOTED.  CUSTOMER HAS ELECTED TO CLEAN, LUBRICATE AND SIGN OFF THIS DISCREPANCY. LUBRICATION REF: MODEL 560XL MAINTENANCE MANUAL (REV 49) 78-31-00 ( TR OPS CHECKS) LUBRICATED THE LH TR USING THE WC-393 METHOD. NO DEFECTS NOTED. REF: MODEL 560XL MAINTENANCE MANUAL (REV 49) 12-20-78 (SERVICING AND LUBRICATION) PER MCC REQUEST WE TESTED THE LH TR MULTIPLE TIMES AGAIN AFTER THE LUBRICATION AND NO DEFECTS WERE NOTED.
